| Model Number |
UC8519 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink continu-flo solution set with duo-vent spike was leaking at the blue filter between the chamber and spike.This issue was described as, ¿tubing start leaking at the blue filter between the chamber and the spike after connecting the sterile line¿.To resolve this issue, and new set was used.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h4, h6(update codes), h11.H11: the actual device was not available; however, a companion sample was received for evaluation.Visual inspection of the companion sample did not identify any abnormalities that could have contributed to the reported condition.Pressure testing was performed on the sample and a leak on the edge of the blue part of the chamber was observed.The reported condition was verified.The cause was related to supplier material during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.